# SDR CA980512020

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NACELLE TEMPERATURE ADVISORY AND FLASHING NR 1 NACELLE ON TAKE-OFF THRU 1500 FEET.  TEMPERATURE ABOVE 240 DEGREES.  MAINTENANCE REVEALED OVERPRESSURE RELIEF VALVE LEAKING AT SHAFT.  VALVE REPLACED, BANJO FITTING REPAIRED, AND LEAK CHECK CARRIED OUT SERVICEABLE.
